# SDR ASAA0080292

- Difficulty date: May 17, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 59327311N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON LONGERON SPLICE, LONGERON 29L, FS 589.  REMOVED AND REPLACED SPLICE IAW DC9 SRM 51-30-05.  (M)
